MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 5" (13 CM) APPX 0.46 ML, SMALLBORE TRIFUSE EXT SET W/3 MICROCLAVE®, 3 CLAMPS, LU; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 5" (13 CM) APPX 0.46 ML, SMALLBORE TRIFUSE EXT SET W/3 MICROCLAVE®, 3 CLAMPS, LU; STOPCOCK, I.V. SET
Catalog Number B33877
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
A complaint was received regarding a 5" (13 cm) appx 0.46 ml, smallbore trifuse ext set w/3 microclave®, 3 clamps, luer lock that experienced breakage.The report stated that the tip of trifuse broke off completely.The events occurred on june 8, 2025.There was unknown patient involvement.That the defects can only be discovered when they are in use.There were no physical injuries related to the defects.The lot number are unknown, as the defects are noticed after the devices are in use and the packaging is discarded.
 
Additional Manufacturer Narrative
D4 and h4 the lot#, expiration date, and manufacture date are unknown.The device has been requested for evaluation- it has not been received.The investigation is pending.
 
Additional Manufacturer Narrative
D9 - device available for evaluation: no.The complaint could not be confirmed by the investigation.No product samples, pictures, or videos were received for investigation.Without the return of the used sample, a comprehensive failure investigation cannot be performed, and a cause cannot be determined.The device history review (dhr) could not be reviewed due to the unknown lot number.

Brand Name
5" (13 CM) APPX 0.46 ML, SMALLBORE TRIFUSE EXT SET W/3 MICROCLAVE®, 3 CLAMPS, LU
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22487767
Report Number9617594-2025-01442
Device Sequence Number12808141
Product Code FMG
UDI-Device Identifier00887709085626
UDI-Public00887709085626
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberB33877
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2025
Supplement Date Received by Manufacturer07/21/2025
Initial Report FDA Received Date07/11/2025
Supplement Report FDA Received Date10/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown